Some remarks on vector-valued integration

2002-02-01
Kadets, Vladimir
Shumyatskiy, Boris
Shvidkoy, Roman
Zheltukhın, Kostyantyn
Tseytlin, Leonid
The paper continues the study of the notion of Riemann–Lebesgue integral, which was introduced before by two of the authors. The result about the convexity of the limit set of integral sums is generalized to the case of weakly-compactly generated spaces. The notion of Riemann–Lebesgue integral is used to introduce new classes of Banach spaces. The properties of these new spaces are studied.
Journal of Mathematical Physics, Analysis, Geometry

Suggestions

Isomorphisms of l-Köthe spaces
Karapınar, Erdal; Yurdakul, Murat Hayrettin; Department of Mathematics (2004)
In this thesis, we study on l-Köthe spaces. By the help of interpolation theory, we use linear topological invariants to get isomorphisms of Cartesian products of l-power series spaces. We also see that multirectangular n-equivalent characteristics is linear toplogical invariant for power l-Köthe spaces of first type.
On the reduction principle for differential equations with piecewise constant argument of generalized type
Akhmet, Marat (Elsevier BV, 2007-12-01)
In this paper we introduce a new type of differential equations with piecewise constant argument (EPCAG), more general than EPCA [K.L. Cooke, J. Wiener, Retarded differential equations with piecewise constant delays, J. Math. Anal. Appl. 99 (1984) 265-297; J. Wiener, Generalized Solutions of Functional Differential Equations, World Scientific, Singapore, 1993]. The Reduction Principle [V.A. Pliss, The reduction principle in the theory of the stability of motion, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1964) 1297...
Integral manifolds of differential equations with piecewise constant argument of generalized type
Akhmet, Marat (Elsevier BV, 2007-01-15)
In this paper we introduce a general type of differential equations with piecewise constant argument (EPCAG). The existence of global integral manifolds of the quasilinear EPCAG is established when the associated linear homogeneous system has an exponential dichotomy. The smoothness of the manifolds is investigated. The existence of bounded and periodic solutions is considered. A new technique of investigation of equations with piecewise argument, based on an integral representation formula, is proposed. Ap...
On the consistency of the solutions of the space fractional Schroumldinger equation (vol 53, 042105, 2012)
Bayin, Selcuk S. (2012-08-01)
Recently we have reanalyzed the consistency of the solutions of the space fractional Schroumldinger equation found in a piecewise manner, and showed that an exact and a proper treatment of the relevant integrals prove that they are consistent. In this comment, for clarity, we present additional information about the critical integrals and describe how their analytic continuation is accomplished.
New directions in the direction of time
Bağcı, Gökhan Barış; Grünberg, Teo; Department of Philosophy (2006)
This thesis analyzes the direction of time problem in the framework of philosophy of science. The radiation arrow, Newtonian arrow, thermodynamic arrow and quantum mechanical arrow have been studied in detail. The importance of the structure of space-time concerning direction of time is emphasized.
Citation Formats
V. Kadets, B. Shumyatskiy, R. Shvidkoy, K. Zheltukhın, and L. Tseytlin, “Some remarks on vector-valued integration,” Journal of Mathematical Physics, Analysis, Geometry, pp. 48–65, 2002, Accessed: 00, 2021. [Online]. Available: https://hdl.handle.net/11511/76330.